HELP!

st me or are others suffering from really serious depression since having graves and the thyroid stopped by Rai treatment. My whole personality has changed im paranoid have absolutely crazy thoughts totally unlike me and cry all the time. I know I placed a similar comment on here a few weeks ago but this is getting worse. when the do my blood test its for TSH FT4 FT3 U+E CR they are now saying im in the high end of hypo i feel exhausted not the person i know at all its like living with a stranger and those that have read my other comment know that im also waiting for a kidney transplant ive had enough this is getting beyond a joke what is the point of waking or getting up all I want to do is sleep or have panic attacks its a horrible way to live. Please tell me its not just me .

Sandie x

6 Replies

oldestnewest
  • it could possible your treatment

    treatment for you kidney transplant

  • You dont treat kidney failure as such apart from dialysis which I dont want yet as I have 15% left on both kidneys and its better to not have dialysis if your in line for a transplant. Iron infusions etc wouldnt have that effect and I was ok apart from being tired and Hyper until they gave me the Rai treatment.

  • hi l have hashimotos/hypo ..l have suffered untill recently with all the same symptoms as you..ll was also very jumpy and anxious and crying all the time..paranoid and terrible dreams IF l was able to get to sleep..my problem is also my ADRENALS, and l hadnt been on the dhea/pregnenolone since january..( l had taken it for just over a year previously which had improved my health and enabled me to tollerate the dhea l was then given.( with the levo thyroxine 12mcg l had taken for just four weeks before l had been very ill and was having such terrible sweats that l had to stop taking the levo.l felt MUCH better without it.even being very hypo))from january my mood changed and l sunk into a hole! l started the capsules again 5 weeks ago and though l am still struggling with the dose ( l am unable to tollerate the dose l was on before or get anywhere near it without feeling ill again) l have improved.(.l am still very hypo as l also cannot up my armour at the mo either)..so which leads me to say ..being hypo makes you feel lousy ( and l do feel tired etc still) BUT as l have seen a great improvement in my mood out look .not jumpy or teary ect and a bit more omph!l RECOMMEND getting your adrenals tested..you sound under such stress what with your thyroid up the wall AND your pending ,hopefully, kidney transplant your whole system is in need of help ( and l think l read before you had damaged your back).l had my adrenal tests done by the red apple clinic its all done through the post.so much better than having to get yourself somewhere... the company is recomended by thyroud uk and is listed in the information pack..have you read this pack or any books? they can be very helpful..you read them and think thats just like me!and there are things l can do to try and sort out this "muddle"lm in ( putting it politlely)..l hope this helps and you are soon feeling positive and get your HOPE back..we all need HOPE..with best wishes ...

  • ps if you are high end of hypo you might be hyper ( l have had this happen to me also) which also make you behave and feel very different..l ended up in hospital with a supected heart attack ( bad palpitations and pain in my chest and down my arm) my bloods showed l had gone very hyper in just two months ( well before l had been due a follow up blood test) listen to your body you know its not the norm for you...tell your dr and keep telling , if he/she is not listening...he/she doesnt know how your doing if you dont say..

  • Hi, I can't help much and don't really know enough about it but I really sympathise with your situation. It sounds like you've gone the other way to hypo, which I have, as you are exhibiting some of the symptoms. I presume the kidney thing is a separate issue. It can't be easy for you and all I can do is wish you the best of luck and hope the treatment gradually works in.

    Jack

  • Thank you all for taking the time to reply It's very appreciated.

    Sandie.

You may also like...